Gaviscon Double Action liquid works in 2 ways. First the liquid neutralises excess stomach acid to relieve pain and discomfort. The liquid then forms a protective barrier over the stomach contents to soothe burning chest pains.
What causes indigestion?
Spicy or fatty foods.
Stress or anxiety.
Adults & children over 12 years: 10-20ml after meals and at bedtime. Not suitable for children under 12 years.
Each 10ml of oral suspension contains 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Calcium Carbonate as the active ingredients.
If symptoms persist after 7 days consult your doctor. For oral use only, shake well before use. Not suitable for children under 12 years. If you take too much of this item, you may feel bloated. Always read the product leaflet before use.
At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.